Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (90 KB) | Metadata | Table of Contents | RSMUP summary
Volume 132, 2014, pp. 239–247
DOI: 10.4171/RSMUP/132-12

Published online: 2014-11-04

A characterization of automorphism groups of simple $K_3$-groups

Dapeng Yu[1], Jinbao Li[2], Guiyun Chen[3] and Yanheng Chen[4]

(1) Southwest University, Chongqing, China
(2) Chongqing University of Arts and Sciences, China
(3) Southwest University, Chongqing, China
(4) Chongqing Three Gorges University, China

In this paper, a new characterization of automorphism groups of simple $K_ 3$-groups is presented.

Keywords: Simple $K_3$-groups, conjugacy classes sizes, characterization

Yu Dapeng, Li Jinbao, Chen Guiyun, Chen Yanheng: A characterization of automorphism groups of simple $K_3$-groups. Rend. Sem. Mat. Univ. Padova 132 (2014), 239-247. doi: 10.4171/RSMUP/132-12